# SDR ASAA2016030915846

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,351 hours, 8,932 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 30004629
- Condition: Failed
- Location: Nr 2 Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ILLUMINATED ON DECENT.  ACCOMPLISHED QRH PROCEDURE. NORMAL OPS RESTORED.  ACFT GROUNDED.  R & R NR 2 ENGINE THERMO SWITCH, 490 IAW AMM 36-11-08.
